Mathematical Research Letters

Volume 17 (2010)

Number 4


Rank-Crank type PDE’s and non-holomorphic Jacobi forms

Kathrin Bringmann and Sander Zwegers

pp. 589-600

Ranks of Jacobians in towers of function fields

Douglas Ulmer and Yuri G. Zarhin

pp. 637-645

Finite bounds for Hölder-Brascamp-Lieb multilinear inequalities

Jonathan Bennett, Anthony Carbery, Michael Christ, and Terence Tao

pp. 647-666

Bulk universality for Wigner hermitian matrices with subexponential decay

László Erdös, José Ramírez, Benjamin Schlein, Terence Tao, van Vu, and Horng-Tzer Yau

pp. 667-674

Counting cusps on complete manifolds of finite volume

Peter Li and Jiaping Wang

pp. 675-688

Stability of Tails and $4$-Canonical Models

Donghoon Hyeon and Ian Morrison

pp. 721-729

Remarks on the $\alpha$–permanent

Péter E. Frenkel

pp. 795-802